# SDR SWAA2022021636462

- Difficulty date: May 8, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 20,798 hours, 9,064 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CR CRACKED/DELAMINATED 3 EACH AREAS. (MARKED) / REPAIRED 3EA CRACK/DELAMINATION AREAS ON PANEL 194CR PER SRM 53-60-70-2R-1 TABLE 201 AND SRM 51-70-05-2R-2
